| Catalog Number |
448010 |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd phoenix¿ ap the user noted contamination, the instrument was cleaned thoroughly as a result.No health impact or consequence reported.
Additional Manufacturer Narrative
Investigation summary - the complaint on "contamination" was reported in phoenix ap instrument.Field service engineer (fse) was dispatched on site.Fse cleaned instrument thoroughly, re-installed tubing correctly and recalibrated dispense pump and nephelometer.Instrument fully operational.Issue resolved.This is an unconfirmed failure of a bd product.The root cause of the failure is not known.Device history record review for the instrument (b)(6) is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history review for (b)(6) was completed and revealed no previous complaints related to this failure mode.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Bd quality will continue to closely monitor for trends associated with this complaint.
Event or Problem Description